# SDR SWIA202265999

- Difficulty date: May 2, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH MLG WHEEL WELL UNDER TIRE BURST COVER PANEL "L" BRACKET ON BULKHEAD IS CORRODED(MARKED)     (C-CHECK RO 7/8/2022)    REPLACED AND INSTALLED NEW TIRE BURST PANEL SUPPORT ANGLE REF CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 DWG CC670-10320 REV -F, LEAK CHECK GOOD / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
